# SDR IPXA2023081951407

- Difficulty date: August 19, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 37,605 hours, 21,738 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE WHERE MEETS APU EXHAUST HAS CORROSION AND CRACK.***SM100/LMX TO EVAL*** ++ACCOMPLISHED PART REPLACEMENT AS PER SRM 51-40-02 DWG 148N3750
